# SDR FDEA201107012522

- Difficulty date: July 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70841
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STRUCTURE UNDER DADO SUPPORT FROM FRAME 5-113 TO 1541 FOUND CORRODED.  CARRIED OUT SEAT TRACK SECTIONAL REPAIR PER SRM53-00-52 FIG 101 REV 46. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100 REV 112.
